Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 133, NWS Des Moines, IA

June 11, 2018Decatur County, Ringgold County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 11, 2018, 12:43 AM CDT for Decatur County, Ringgold County, Iowa. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2018, 12:43 AM CDT (05:43 UTC)
Expired
Jun 11, 2018, 1:45 AM CDT
In force
62 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Decatur County, IA, Ringgold County, IA

The radar

The Des Moines radar (KDMX), 114 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 1:21 AM CDTTSTM WND GST 672 Ene Lamoni, IAREPORTED AT LAMONI AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1152 J/kg
Mixed-layer CIN
-351 J/kg
Mixed-layer LCL
1819 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
633 m²/s²
Significant tornado parameter
0.0
Supercell composite
20.2

Open this sounding in Storm Lab

The text

As transmitted.

522 
WUUS53 KDMX 110543
SVRDMX
IAC053-159-110645-
/O.NEW.KDMX.SV.W.0133.180611T0543Z-180611T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
1243 AM CDT MON JUN 11 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Decatur County in south central Iowa...
  Ringgold County in south central Iowa...

* Until 145 AM CDT.

* At 1243 AM CDT, severe thunderstorms were located along a line
  extending from near Leon to 6 miles north of Mount Ayr, moving
  southeast at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Leon, Mount Ayr, Lamoni, Sun Valley Lake, Diagonal, Kellerton,
  Grand River, Davis City, Decatur City, Tingley, Pleasanton,
  Ellston, Benton, Delphos, Beaconsfield, Nine Eagles State Park,
  Lamoni Municipal Airport and Mt Ayr Municipal Airport.

This includes Interstate 35 between mile markers 1 and 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4085 9439 4085 9373 4058 9356 4057 9436
TIME...MOT...LOC 0543Z 330DEG 17KT 4081 9383 4080 9426 

HAIL...0.88IN
WIND...60MPH
 
$$

Curtis
2 follow-up statements
401 
WWUS53 KDMX 110613
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
113 AM CDT MON JUN 11 2018

IAC053-159-110645-
/O.CON.KDMX.SV.W.0133.000000T0000Z-180611T0645Z/
Decatur IA-Ringgold IA-
113 AM CDT MON JUN 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR DECATUR AND EASTERN RINGGOLD COUNTIES...

At 113 AM CDT, severe thunderstorms were located along a line
extending from near Leon to near Mount Ayr, moving southeast at 20
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Leon, Mount Ayr, Lamoni, Kellerton, Grand River, Davis City, Decatur
City, Pleasanton, Ellston, Beaconsfield, Nine Eagles State Park,
Lamoni Municipal Airport and Mt Ayr Municipal Airport.

This includes Interstate 35 between mile markers 1 and 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4084 9428 4085 9373 4058 9356 4057 9430
TIME...MOT...LOC 0613Z 330DEG 17KT 4069 9374 4068 9417 

HAIL...0.88IN
WIND...60MPH
 
$$

Curtis
292 
WWUS53 KDMX 110629
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
129 AM CDT MON JUN 11 2018

IAC053-159-110645-
/O.CON.KDMX.SV.W.0133.000000T0000Z-180611T0645Z/
Decatur IA-Ringgold IA-
129 AM CDT MON JUN 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR DECATUR AND SOUTHEASTERN RINGGOLD COUNTIES...

At 128 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Leon to 8 miles southeast of Mount
Ayr, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Automated weather stations. As the storm moved into Lamoni, 
         the airport automated station recorded a 58 knot wind gust .

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Leon, Lamoni, Kellerton, Davis City, Decatur City, Pleasanton, Nine
Eagles State Park and Lamoni Municipal Airport.

This includes Interstate 35 between mile markers 1 and 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4073 9406 4082 9395 4085 9373 4058 9356
      4057 9413
TIME...MOT...LOC 0628Z 330DEG 17KT 4064 9370 4063 9413 

HAIL...0.88IN
WIND...60MPH
 
$$

Curtis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:56 PM CDT, 47 minutes earlier.

Area forecast discussion, Jun 10, 11:56 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1156 PM CDT Sun Jun 10 2018

.SHORT TERM.../Tonight through Monday/
Issued at 324 PM CDT Sun Jun 10 2018

MCS which moved into southern Iowa this morning lingered in the
area all day. Thunderstorms on the western edge of the complex
intensified this afternoon producing locally heavy rain.
Thunderstorms were elevated in nature and were being supported by
warm and moist influx from the wsw. Will keep these storms going
early until the diurnal support diminishes towards evening. The
surface front was south of Iowa across northern Missouri this
afternoon. This boundary should remain nearly stationary tonight.
A strong low-level jet should intensify across the central plains
and overrun the boundary and support the development of elevated
thunderstorms over central Iowa. These storms, once they form,
should remain nearly stationary overnight since the forcing
mechanisms remain in place. As a result, we should see a swath of
locally heavy rain. At this time, it appears the heavy rain should
remain south of the flood hit areas in the Cedar Basin.

The thunderstorm activity should diminish as the low-level jet
decreases Monday morning. Meanwhile, the much anticipated upper
trough should move into the northern plains and eventually through
the upper midwest Monday night and Tuesday. The associated front
should move through central Iowa Tuesday night. Before it
arrives,the old surface boundary over northern Missouri will
struggle to lift north across Iowa on Monday. This will make
temperatures difficult so the confidence of the temperature
forecast is below average on Monday. We should see considerable
cloud debris and at least a chance showers and storms during the
day.

With the approaching frontal zone Monday night, there is a good
chance of more thunderstorms Monday evening. The CAMs at this
range keep the more robust storms over southern Iowa which is
consistent with the slight risk area for severe weather.

.LONG TERM.../Monday night through Sunday/
Issued at 324 PM CDT Sun Jun 10 2018

A surface high with drier air behind the front should provide
drier and cooler air across Iowa. Even with that, temperatures
will remain above normal for early June. The dry weather should
allow flooded areas some time to recover.

After the upper trough passes to the east by midweek, the models
are consistent in rising 500 mb heights and building unseasonably
warm air north into the upper midwest. There is a good signal for
warm advection, moisture transport supported, thunderstorms across
central Iowa Wednesday night as the warm and humid air returns.
After that, precipitation chances should be low with highs in the
lower to mid 90s next weekend.

&&

.AVIATION.../For the 06Z TAFS through 06Z Monday night/
Issued at 1156 PM CDT Sun Jun 10 2018

Main TAF concern will be for quasi-stationary line of storms that
has developed between KFOD and KDSM.  Heavy rain and lightning will
be the danger to aviation.  Widespread MVFR/local IFR cigs expected
over all TAF's through 15Z before improving some.  IFR vsbys likely
due to heavy rain with storms.

&&

.HYDROLOGY...
Issued at 324 PM CDT Sun Jun 10 2018

River flooding concerns remain focused over parts of north
central into northeast Iowa, but there may be an isolated concern
over a small part of southwest Iowa on some tributaries of the
East Nishnabotna River. The Winnebago River in Mason City fell
below flood stage this morning with Iowa Flood Center gauges along
Willow Creek in and near Mason City falling to levels similar to
where they were Saturday afternoon before the rain started. This
likely means elevated, but not out of bank levels along much of
Willow Creek. For the Shell Rock River, the flood crest has
recently occurred at Marble Rock at mid-afternoon per an Iowa
Flood Center Gauge. Rises should slow as the crest occurs likely
later today or later this evening before beginning to fall in
Greene and Clarksville. The river will crest in Shell Rock early
Monday morning as well. Flooding is also forecast along the Cedar
River in Cedar Falls and Waterloo as the water from the Cedar
tributaries routes downstream. The bulk of heavier rainfall
should stay south of these Winnebago, Shell Rock, and Cedar basins
tonight, but a cold front will bring additional storms across
these basins later Monday into Monday night. This rainfall should
be briefly heavy, but should be more progressive than previous
days and mitigate against an otherwise greater threat. Farther
southwest over parts of southwest Iowa, a band of showers and
thunderstorms have been fairly stationary over parts of Shelby
into southwest Audubon and northern Cass Counties with radar
estimated rain totals averaging 3 to 5 inches with isolated higher
totals possible as of mid-afternoon Sunday. Automated weather
stations in this area indicate radar estimates may be a bit high,
but have one gauge near Elk Horn recording almost 3.5 inches
today so far. The mitigating factors to these rain amounts is that
antecedent conditions have been on the drier side and the rain
has fallen over a prolonged period since 5 or 6am this morning.
However, tributaries of the East Nishnabotna River may be primed
if future heavy rain falls over these basins.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Johnson
LONG TERM...Johnson
AVIATION...FAB
HYDROLOGY...Ansorge
Hazardous weather outlook, Jun 10, 10:11 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
1011 PM CDT Sun Jun 10 2018

IAZ004>007-015>017-023>026-033-034-037-038-044-045-049-050-057-
058-062-070-071-075-081-082-086-092-093-097-120315-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Hardin-Grundy-
Crawford-Carroll-Marshall-Tama-Audubon-Guthrie-Poweshiek-Cass-
Adair-Mahaska-Adams-Union-Wapello-Taylor-Ringgold-Davis-
1011 PM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Scattered thunderstorms are possible tonight. Isolated severe
storms are possible with large hail and damaging winds. Heavy
rainfall could occur with any storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorms are possible later Monday afternoon into
Monday evening. A few severe storms will be possible with the
primary threats damaging wind gusts and locally heavy rain. Large
hail and isolated tornadoes may also occur.

Scattered storms are possible at times from Wednesday night
through Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times through Monday night.

IAZ027-028-039-120315-
Butler-Bremer-Black Hawk-
1011 PM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Scattered thunderstorms are possible this afternoon into tonight.
Isolated severe storms are possible with large hail and damaging
winds. Locally heavy rainfall could occur with any storms.

River Flood Warnings are in effect along the Shell Rock and Cedar
River basins. Please refer to our website at
weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorms are possible later Monday afternoon into
Monday evening. A few severe storms will be possible with the
primary threats damaging wind gusts and locally heavy rain. Large
hail and isolated tornadoes may also occur.

Scattered storms are possible at times from Wednesday night
through Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times through Monday night.

IAZ035-036-046>048-059>061-072>074-083>085-094>096-120315-
Webster-Hamilton-Greene-Boone-Story-Dallas-Polk-Jasper-Madison-
Warren-Marion-Clarke-Lucas-Monroe-Decatur-Wayne-Appanoose-
1011 PM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect until 8 AM. Please refer to our
website at weather.gov/desmoines for further details.

Thunderstorms with heavy rainfall are likely tonight. Isolated
severe storms are possible with threat being large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorms are possible later Monday afternoon into
Monday evening. A few severe storms will be possible with the
primary threats damaging wind gusts and locally heavy rain. Large
hail and isolated tornadoes may also occur.

Scattered storms are possible at times from Wednesday night
through Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times through Monday night.

FAB

In the hours before

Special weather statement, Jun 10, 9:43 PM CDT, 3 hours before
Special Weather Statement
National Weather Service Des Moines IA
943 PM CDT SUN JUN 10 2018

IAZ060-061-073-110330-
Jasper IA-Polk IA-Warren IA-
943 PM CDT SUN JUN 10 2018

...Lots of Small Hail...

At 942 PM CDT, Doppler radar was tracking a strong thunderstorm over
Johnston, moving southeast at 40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Des Moines, Ankeny, Urbandale, Johnston, Altoona, Pleasant Hill,
Grimes, Windsor Heights, Carlisle, Bondurant, Polk City, Saylorville,
Mitchellville, Prairie City, Saylorville Lake, Adventureland
Amusement Park, Merle Hay Mall, Iowa Events Center, Prairie Meadows
and Iowa State Fairgrounds.

LAT...LON 4151 9325 4151 9333 4144 9333 4140 9338
      4167 9381 4170 9381 4182 9371 4160 9314
TIME...MOT...LOC 0242Z 302DEG 35KT 4171 9368

Curtis
Special weather statement, Jun 10, 10:00 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1000 PM CDT SUN JUN 10 2018

IAZ083-084-094-095-110400-
Clarke IA-Wayne IA-Lucas IA-Decatur IA-
1000 PM CDT SUN JUN 10 2018

...Dime to Nickel Hail...

At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Osceola, moving southeast at 10 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Woodburn, Derby and Le Roy.

LAT...LON 4104 9371 4108 9364 4093 9338 4083 9358
TIME...MOT...LOC 0300Z 320DEG 9KT 4102 9364

Curtis
Local storm report, Jun 10, 10:15 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1015 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             NW WEST DES MOINES      41.60N 93.83W
06/10/2018  E0.88 INCH       DALLAS             IA   NWS EMPLOYEE

&&

CC
Special weather statement, Jun 10, 10:24 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1024 PM CDT SUN JUN 10 2018

IAZ046>048-059-060-072-073-083-084-110415-
Story IA-Boone IA-Greene IA-Clarke IA-Polk IA-Lucas IA-Madison IA-
Dallas IA-Warren IA-
1024 PM CDT SUN JUN 10 2018

...Rounds of Heavy Rainfall and Small Hail...

At 1021 PM CDT, Doppler radar was tracking strong thunderstorms
through parts of central Iowa, generally moving southeast around 20
mph.

Multiple rounds of heavy rainfall and dime size hail will be
possible with these storms. Rainfall amounts may reach or exceed 1
to 2 inches over the next hour, let alone overnight.

Locations impacted include...
Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
Indianola, Altoona, Waukee, Boone, Norwalk, Pleasant Hill, Grimes,
Perry, Winterset, Osceola, Jefferson, Chariton, Adel and Windsor
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Periods of torrential rainfall is also occurring with these storms,
and may lead to localized flooding. Do not drive your vehicle
through flooded roadways.

&&

LAT...LON 4182 9428 4186 9428 4186 9431 4221 9453
      4221 9401 4175 9337 4116 9333 4116 9331
      4090 9328 4090 9382
TIME...MOT...LOC 0321Z 326DEG 28KT 4129 9362

Curtis
Local storm report, Jun 11, 12:25 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1225 AM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     3 ESE CRESTON           41.05N 94.31W
06/11/2018  M63 MPH          UNION              IA   MESONET

            MEASURED AT IOWA DOT RWIS SITE.

&&

RD
Local storm report, Jun 11, 12:26 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1226 AM CDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     3 S CRESTON             41.02N 94.36W
06/11/2018  M64 MPH          UNION              IA   AWOS

            REPORTED AT CRESTON AIRPORT.

&&

RD

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:23 PM CDTSpecial Weather StatementDMXWarren52 min
Jun 10, 8:34 PM CDTSpecial Weather StatementDMXDallas41 min
Jun 10, 9:04 PM CDTSpecial Weather StatementDMXWarren41 min
Jun 10, 9:08 PM CDTSevere Thunderstorm WarningDMXClarke37 min
Jun 10, 9:25 PM CDTSpecial Weather StatementDMXDallas50 min
Jun 10, 9:43 PM CDTSpecial Weather StatementDMXPolk47 min
Jun 10, 9:53 PM CDTFlash Flood WatchDMXAppanoose, Boone, Clarke, Dallas, Decatur, Greene and 11 more10 hr
Jun 10, 10:00 PM CDTSpecial Weather StatementDMXLucas60 min
Jun 10, 10:24 PM CDTSpecial Weather StatementDMXBoone, Clarke, Dallas, Greene, Lucas, Madison and 2 more51 min
Jun 11, 12:04 AM CDTSevere Thunderstorm WarningDMXClarke, Decatur41 min
Jun 11, 12:21 AM CDTSevere Thunderstorm WarningDMXRinggold, Union39 min
Jun 11, 1:37 AM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison42 min
Jun 11, 1:45 AM CDTSevere Thunderstorm WarningDMXDecatur, Wayne30 min
Jun 11, 3:13 AM CDTSpecial Weather StatementDMXPocahontas47 min
Jun 11, 3:17 AM CDTSpecial Weather StatementDMXUnion43 min
Jun 11, 3:20 AM CDTSpecial Weather StatementDMXAdair, Cass40 min
Jun 11, 3:33 AM CDTSpecial Weather StatementDMXAudubon42 min
Jun 11, 3:42 AM CDTSpecial Weather StatementDMXPalo Alto63 min
Jun 11, 4:08 AM CDTSpecial Weather StatementDMXPocahontas52 min
Jun 11, 4:45 AM CDTSpecial Weather StatementDMXPalo Alto45 min
Jun 11, 5:00 AM CDTFlash Flood WarningDMXPalo Alto6 hr
Jun 11, 5:32 AM CDTFlash Flood WarningDMXAudubon, Cass6 hr
Jun 11, 6:41 AM CDTSpecial Weather StatementDMXEmmet49 min
Jun 11, 7:39 AM CDTSpecial Weather StatementDMXBoone, Hamilton, Jasper, Marshall, Polk, Story3 hr
Jun 11, 11:10 AM CDTSpecial Weather StatementDMXAudubon35 min
Jun 11, 11:14 AM CDTSpecial Weather StatementDMXCass31 min
Jun 11, 11:50 AM CDTSpecial Weather StatementDMXAdair25 min
Jun 11, 11:53 AM CDTSpecial Weather StatementDMXAdams37 min
Jun 11, 6:11 PM CDTSevere Thunderstorm WarningDMXCass32 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.